RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2015, Number 2(11), Pages 22–26 (Mi vkam4)  

MATHEMATICS

Necessary and sufficient conditions for the uniqueness of the Dirichlet problem for nonlocal wave equation

O. Kh. Masaeva

Institute of Applied Mathematics and Automation, 60000, Republic of Kabardino-Balkariya, Nalchik, st. Shortanova, 89a

Abstract: In this paper we find necessary and sufficient conditions for the uniqueness of the solution of the Dirichlet problem for the wave equation.

Keywords: Dirichlet problem, the function of Mittag-Leffler, the wave equation.

DOI: https://doi.org/10.18454/2079-6641-2015-11-2-22-26

Full text: PDF file (255 kB)
Full text: http://www.ikir.ru/.../article0004.html
References: PDF file   HTML file

English version:
Bulletin KRASEC. Physical and Mathematical Sciences, 2015, 11:2, 19–23

UDC: УДК 517.95
MSC: 35L05
Received: 17.07.2015

Citation: O. Kh. Masaeva, “Necessary and sufficient conditions for the uniqueness of the Dirichlet problem for nonlocal wave equation”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2015, no. 2(11), 22–26; Bulletin KRASEC. Phys. & Math. Sci., 11:2 (2015), 19–23

Citation in format AMSBIB
\Bibitem{Mas15}
\by O.~Kh.~Masaeva
\paper Necessary and sufficient conditions for the uniqueness of the Dirichlet problem for nonlocal wave equation
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2015
\issue 2(11)
\pages 22--26
\mathnet{http://mi.mathnet.ru/vkam4}
\crossref{https://doi.org/10.18454/2079-6641-2015-11-2-22-26}
\elib{http://elibrary.ru/item.asp?id=25029414}
\transl
\jour Bulletin KRASEC. Phys. & Math. Sci.
\yr 2015
\vol 11
\issue 2
\pages 19--23
\crossref{https://doi.org/10.18454/2313-0156-2015-11-2-19-23}


Linking options:
  • http://mi.mathnet.ru/eng/vkam4
  • http://mi.mathnet.ru/eng/vkam/y2015/i2/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:79
    Full text:24
    References:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020